Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some numerical invariants of local rings


Author: Josep Àlvarez Montaner
Journal: Proc. Amer. Math. Soc. 132 (2004), 981-986
MSC (2000): Primary 13D45, 13N10
Published electronically: November 4, 2003
MathSciNet review: 2045412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $R$ be a formal power series ring over a field of characteristic zero and $I\subseteq R$ any ideal. The aim of this work is to introduce some numerical invariants of the local rings $R/I$ by using the theory of algebraic $\mathcal{D}$-modules. More precisely, we will prove that the multiplicities of the characteristic cycle of the local cohomology modules $H_I^{n-i}(R)$ and $H_{\mathfrak{p}}^p(H_I^{n-i}(R))$, where $\mathfrak{p} \subseteq R$ is any prime ideal that contains $I$, are invariants of $R/I$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D45, 13N10

Retrieve articles in all journals with MSC (2000): 13D45, 13N10


Additional Information

Josep Àlvarez Montaner
Affiliation: Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya, Avinguda Diagonal 647, Barcelona 08028, Spain
Email: Josep.Alvarez@upc.es

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07177-6
PII: S 0002-9939(03)07177-6
Keywords: Local cohomology, $\mathcal{D}$-modules
Received by editor(s): September 24, 2002
Received by editor(s) in revised form: December 2, 2002
Published electronically: November 4, 2003
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2003 American Mathematical Society